C regularity of solutions of a quasilinear equation related to the Levi operator
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 3, p. 483-529
@article{ASNSP_1996_4_23_3_483_0,
     author = {Citti, G.},
     title = {$C^\infty $ regularity of solutions of a quasilinear equation related to the Levi operator},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {3},
     year = {1996},
     pages = {483-529},
     zbl = {0872.35018},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_3_483_0}
}
Citti, G. $C^\infty $ regularity of solutions of a quasilinear equation related to the Levi operator. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 3, pp. 483-529. http://www.numdam.org/item/ASNSP_1996_4_23_3_483_0/

[B] J. Bony, Principe du Maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier (Grenoble) 19 (1969), 277-304. | Numdam | MR 262881 | Zbl 0176.09703

[BG] E. Bedford - B. Gaveau, Envelopes of holomorphy of certain 2-spheres in C2, Amer. J. Math. 105 (1983), 975-1009. | MR 708370 | Zbl 0535.32008

[C] G. Citti, A comparison theorem for the Levi equation, Rend. Mat. Acc. Lincei 4 (1993), 207-212. | MR 1250499 | Zbl 0822.35009

[DG] A. Debiard - B. Gaveau, Probléme de Dirichlet pour l'équation de Levi, Bull. Sci. Math. 102 (1978), 386-369. | MR 517769 | Zbl 0411.35015

[F] G.B. Folland, Subelliptic estimates and function on nilpotent Lie groups, Ark. Mat. 13 (1975), 161-207. | MR 494315 | Zbl 0312.35026

[FS] G.B. Folland - E.M. Stein, Estimates for the ∂b complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 20 (1974), 429-522. | Zbl 0293.35012

[GL] N. Garofalo - E. Lanconelli, Existence and nonexistence results for semilinear equations on the Heisenberg group, Indiana Univ. Math. J. 41 (1992), 71-98. | MR 1160903 | Zbl 0793.35037

[NSW] A. Nagel - E.M. Stein - S. Wainger, Balls and metrics defined by vector fields I: Basic properties, Acta Math. 155 (1985), 103-147. | MR 793239 | Zbl 0578.32044

[RS] L. Rothschild - E.M. Stein, Hypoelliptic differential operators and nihilpotent Lie groups, Acta Math. 137 (1977), 247-320. | MR 436223 | Zbl 0346.35030

[ST] Z. Slodkowski - G. Tomassini, Weak solutions for the Levi equation and envelope of holomorphy, J. Funct. Anal. 101 (1991), 392-407. | MR 1136942 | Zbl 0744.35015

[T] G. Tomassini, Geometric properties of solutions of the Levi equation, Ann. Mat. Pura Appl. 152 (1988), 331-344. | MR 980986 | Zbl 0681.35017